Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 4, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at May 23, 2008, 8:38 AM CDT for Mitchell County, Osborne County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2008, 8:38 AM CDT (13:38 UTC)
- Expired
- May 23, 2008, 12:29 PM CDT
- In force
- 4 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mitchell County, KS, Osborne County, KS
The radar
The Grand Island radar (KUEX), 113 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.6 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 231339
FFWGID
KSC123-141-231945-
/O.NEW.KGID.FF.W.0004.080523T1338Z-080523T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
838 AM CDT FRI MAY 23 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MITCHELL COUNTY IN NORTH CENTRAL KANSAS
THIS INCLUDES THE CITY OF BELOIT.
EASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS
* UNTIL 245 PM CDT FRIDAY
* AT 835 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIPTON...
SIMPSON...SCOTTSVILLE...GLEN ELDER...DOWNS...CAWKER CITY AND
ASHERVILLE
RADAR ESTIMATES RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN IN THE
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
EXPECTED THIS MORNING. COUNTY OFFICIALS REPORTED WATER ON PORTIONS
OF HIGHWAY 181.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3914 9872 3949 9863 3956 9849 3956 9792
3922 9793 3921 9847 3914 9850
TIME...MOT...LOC 1338Z 180DEG 0KT 3933 9830
$$2 follow-up statements
000
WGUS73 KGID 231459
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
957 AM CDT FRI MAY 23 2008
KSC123-141-231945-
/O.CON.KGID.FF.W.0004.000000T0000Z-080523T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSBORNE KS-MITCHELL KS-
957 AM CDT FRI MAY 23 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
MITCHELL AND EASTERN OSBORNE COUNTIES...
AT 955 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SCATTERED THUNDERSTORMS OVER THE WARNED AREA. ADDITIONAL
THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE THIS MORNING AND
AFTERNOON.
RADAR ESTIMATES RAINFALL AMOUNTS OF 1 TO 4 INCHES HAVE FALLEN...AND
ADDITIONAL HEAVY RAINFALL ON THE SATURATED GROUND WILL CAUSE AREAS
OF FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIPTON...
SIMPSON...SCOTTSVILLE...GLEN ELDER...DOWNS...CAWKER CITY...BELOIT AND
ASHERVILLE
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3914 9872 3949 9863 3956 9849 3956 9792
3922 9793 3921 9847 3914 9850
TIME...MOT...LOC 1457Z 180DEG 0KT 3933 9830
$$000
WGUS73 KGID 231729
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1229 PM CDT FRI MAY 23 2008
KSC123-141-231739-
/O.CAN.KGID.FF.W.0004.000000T0000Z-080523T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSBORNE KS-MITCHELL KS-
1229 PM CDT FRI MAY 23 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MITCHELL AND
EASTERN OSBORNE COUNTIES...
RUNOFF FROM THE HEAVY RAINFALL HAS ENDED...AND NO ADDITIONAL FLOODING
IS EXPECTED AT THIS TIME.
LAT...LON 3914 9872 3949 9863 3956 9849 3956 9792
3922 9793 3921 9847 3914 9850
TIME...MOT...LOC 1729Z 180DEG 0KT 3933 9830
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at May 23, 5:59 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 23, 5:59 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
559 AM CDT FRI MAY 23 2008
.UPDATE...REFRESHING GRIDS FOR MORE WIDESPREAD RAINFALL THIS MORNING
AND TO PUSH UP THE STARTING TIME OF THE FLASH FLOOD WATCH TO THIS
MORNING THANKS TO THE RAIN. STILL EXPECT A BREAK IN THE EARLY
AFTERNOON BUT FLOODING MAY BE MORE OF A PROBLEM EARLIER TODAY THAN
PREVIOUSLY EXPECTED.
&&
.AVIATION...12Z TAF. WILL SEE WIDESPREAD THUNDERSTORM ACTIVITY
EARLY TODAY WITH MVFR VSBYS/CIGS COMMON PLACE. LIKELY TO SEE A
BREAK IN IN PRECIPITATION THIS AFTERNOON...BUT MVFR TO OCCASIONAL
IFR CIGS LOOK LIKELY THROUGH THIS EVENING. THUNDERSTORMS WILL
RETURN TO THE AREA AGAIN TONIGHT. STRONG EAST WINDS WILL GUST
OVER 20KTS TODAY AND GRADUALLY TURN SOUTHEAST TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 518 AM CDT FRI MAY 23 2008/
DISCUSSION...ONLY A SHORT OF AMOUNT OF TIME FOR DISCUSSION.
REFERENCE THE HYDROLOGY SECTION FOR ANY WATER ISSUES.
LOW LEVEL JET AND WARM ADVECTION TEAMING UP FOR SCATTERED
THUNDERSTORMS THIS MORNING ACROSS THE CWFA. WOULD EXPECTED THIS
TREND TO CONTINUE THROUGH MID MORNING...BEFORE SOME LET UP IN
COVERAGE. WOULD GENERALLY ANTICIPATE NON SEVERE STORMS THIS
MORNING...ALTHOUGH AN ISOLATED STRONG TO SEVERE ONE IS CERTAINLY
POSSIBLE.
REALLY...TODAY LOOKS LIKE A REPEAT OF YESTERDAY AND THE FORECAST
GENERALLY REFLECTS THAT THINKING. HIGH PRECIPITATION CHANCES
THROUGH TONIGHT WITH THE RISK OF SEVERE WEATHER...ESPECIALLY
OVER THE WESTERN/SOUTHERN CWFA PER SPC OUTLOOKS. ONE CAVEAT
WHICH MAY COME INTO PLAY IS THE MAIN UPPER LEVEL LOW PRESSURE
SEEMS TO GYRATE FURTHER WEST. THAT COULD KEEP THE FAVORED SEVERE
WEATHER AREA FURTHER WEST THAN YESTERDAY.
FEW CHANGES MADE TO THE REST OF THE FORECAST. GOTTA GO.
HYDROLOGY...WE HAVE SEEN A LOT OF HYDROLOGY ISSUES ACROSS ABOUT 4
TO 5 COUNTIES...INCLUDING ROOKS...PHILLIPS...SMITH...FRANKLIN...AND
WEBSTER. THE BOW CREEK NORTH OF STOCKTON AND THE NORTH FORK OF THE
SOLOMON RIVER AT GLADE BOTH QUICKLY ROSE ABOVE FLOOD STATE. THE
THOMPSON CREEK AT RIVER IS RUNNING NEAR FLOOD STAGE...AND THE GAGE
APPEARS TO BE MALFUNCTIONING. IF AUTOMATIC GAGES IN THIS AREA ARE
CORRECT...3 TO 3.5 INCHES OF RAIN FELL FROM HARLAN LAKE EAST TO
RIVERTON...AND OVER 4 INCHES AT GLADE AND MUCH OF EASTERN PHILLIPS
COUNTY. WITH THE FORECAST OF THUNDERSTORMS LIKELY TONIGHT...AND
EVEN THE ONGOING WEATHER...ITS HARD NOT TO THINK FLOODING WILL
BE WORSENED. HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS OF THE
CWFA ALONG THE KANSAS/NEBRASKA BORDER FOR LATE THIS AFTERNOON
AND TONIGHT. INCLUDED DAWSON AND GOSPER COUNTIES...BUT THE MAIN
RISK AREAS WOULD BE THE FAR WESTERN FRINGES OF THOSE COUNTIES
WHERE THE HEAVIEST RAIN FELL. THIS WATCH MIGHT BE A BIT OF
OVERKILL AREAL COVERAGE WISE...WILL WILL FAULT OF THE SIDE
OF SAFE RATHER THAN SORRY.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR NEZ060-072-
082>087.
KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ005>007-017.
&&Hazardous weather outlook, May 23, 5:21 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 521 AM CDT FRI MAY 23 2008 KSZ005>007-017>019-NEZ060>064-072>077-082>087-241200- ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-HALL- HAMILTON-HARLAN-JEWELL-KEARNEY-MITCHELL-NUCKOLLS-OSBORNE-PHELPS- PHILLIPS-ROOKS-SMITH-THAYER-WEBSTER-YORK- 521 AM CDT FRI MAY 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL NEBRASKA...ALONG AND SOUTH OF INTERSTATE 80...AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. EXPECTED SCATTERED THUNDERSTORMS ACROSS THE AREA THIS MORNING. A VAST MAJORITY OF THE STORMS THIS MORNING WILL BE NON SEVERE...BUT THE STRONGEST STORMS COULD BE SEVERE FOR A BRIEF TIME...WITH MAIN HAZARD QUARTER SIZE HAIL LATER TODAY...THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN OVER SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. THOSE STORMS WILL MOVE EAST...AND BRING THE RISK OF SEVERE WEATHER TO THE REGION. THE PRIMARY HAZARDS WILL BE HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS IN EXCESS OF 60 MPH...AND LOCALLY HEAVY AND POTENTIALLY FLOODING RAINFALL. THERE IS A LIMITED RISK FOR AN ISOLATED TORNADO LATE THIS AFTERNOON AND THIS EVENING...PRIMARILY SOUTHWEST OF A LINE FROM LEXINGTON NEBRASKA TO OSBORNE KANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY...PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WILL BE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WINDS. ISOLATED TORNADOES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEED LATE THIS AFTERNOON AND TONIGHT...AND SPOTTER GROUPS SHOULD BE PREPARED TO ACT QUICKLY AS CONDITIONS WARRANT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039>041-046>049-241200- GREELEY-HOWARD-MERRICK-NANCE-POLK-SHERMAN-VALLEY- 521 AM CDT FRI MAY 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL NEBRASKA...MAINLY NORTH OF INTERSTATE 80. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL LINGER THROUGHOUT THE DAY TODAY...AND INCREASE IN COVERAGE AND INTENSITY TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH HAIL TO THE SIZE OF QUARTERS AND WINDS GUSTS TO 60 MPH THE MAIN HAZARDS. THE MOST LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE AFTER 6 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY...PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WILL BE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 23, 6:27 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 627 AM CDT FRI MAY 23 2008 KSZ006-007-018-019-231200- JEWELL-MITCHELL-OSBORNE-SMITH- 627 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... EXTREME SOUTHWESTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS WESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS EASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS EXTREME SOUTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS AT 622 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF LURAY...OR 31 MILES SOUTHWEST OF BELOIT...AND MOVING NORTHEAST AT 46 MPH. * THE THUNDERSTORM WILL BE NEAR... TIPTON BY 635 AM CDT DOWNS BY 645 AM CDT CAWKER CITY BY 650 AM CDT GLEN ELDER BY 655 AM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JCB
Local storm report, May 23, 6:39 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
639 AM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM HAIL ZURICH 39.23N 99.43W
05/23/2008 E1.25 INCH ROOKS KS PUBLIC
&&
JCBSpecial weather statement, May 23, 7:12 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 712 AM CDT FRI MAY 23 2008 KSZ018-019-231245- MITCHELL-OSBORNE- 712 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHWESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS EASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS AT 710 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LURAY...OR 36 MILES SOUTHWEST OF BELOIT... AND MOVING NORTHEAST AT 44 MPH. * THE THUNDERSTORM WILL BE NEAR... TIPTON BY 730 AM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 23, 7:16 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 716 AM CDT FRI MAY 23 2008 KSZ017-231245- ROOKS- 716 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... ROOKS COUNTY IN NORTH CENTRAL KANSAS AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ZURICH...OR 23 MILES SOUTHEAST OF HILL CITY...AND MOVING NORTHEAST AT 44 MPH. * THE THUNDERSTORM WILL BE NEAR... PLAINVILLE BY 725 AM CDT WEBSTER STATE PARK BY 730 AM CDT STOCKTON BY 740 AM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, May 23, 8:06 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
806 AM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HEAVY RAIN RED CLOUD 40.09N 98.52W
05/23/2008 M4.00 INCH WEBSTER NE CO-OP OBSERVER
CROOKED CREEK NEAR RED CLOUD 2 TO 3 FEET OUT OF ITS BANKS
&&
KBSpecial weather statement, May 23, 8:27 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 827 AM CDT FRI MAY 23 2008 NEZ060-072-231400- DAWSON-GOSPER- 827 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... WESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA NORTH CENTRAL GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA AT 826 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF EUSTIS...OR 20 MILES WEST OF LEXINGTON...AND MOVING NORTHEAST AT 43 MPH. * THE THUNDERSTORM WILL BE NEAR... COZAD BY 840 AM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 233. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:57 PM CDT | Tornado Warning | GID | Phillips | 48 min |
| May 22, 8:39 PM CDT | Tornado Warning | GID | Phillips, Smith | 51 min |
| May 22, 8:43 PM CDT | Tornado Warning | GID | Phillips | 47 min |
| May 22, 8:46 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 44 min |
| May 22, 9:16 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 44 min |
| May 22, 9:28 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 47 min |
| May 22, 9:31 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks, Smith | 29 min |
| May 22, 9:45 PM CDT | Tornado Warning | GID | Rooks | 30 min |
| May 22, 9:53 PM CDT | Severe Thunderstorm Warning | GID | Smith | 52 min |
| May 22, 9:55 PM CDT | Areal Flood Advisory | GID | Phillips | 4 hr |
| May 22, 10:16 PM CDT | Tornado Warning | GID | Phillips, Rooks | 29 min |
| May 22, 10:25 PM CDT | Tornado Warning | GID | Phillips, Rooks | 35 min |
| May 22, 10:42 PM CDT | Tornado Warning | GID | Phillips | 33 min |
| May 22, 10:45 PM CDT | Areal Flood Advisory | GID | Smith | 4 hr |
| May 22, 11:13 PM CDT | Tornado Warning | GID | Phillips, Smith | 32 min |
| May 22, 11:39 PM CDT | Areal Flood Advisory | GID | Rooks | 4 hr |
| May 22, 11:46 PM CDT | Severe Thunderstorm Warning | GID | Smith | 29 min |
| May 23, 12:07 AM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks, Smith | 23 min |
| May 23, 12:08 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 37 min |
| May 23, 12:22 AM CDT | Flash Flood Warning | GID | Smith | 6 hr |
| May 23, 12:28 AM CDT | Flash Flood Warning | GID | Phillips, Rooks | 6 hr |
| May 23, 1:01 AM CDT | River Flood Warning | GID | Phillips | 7 hr |
| May 23, 3:58 AM CDT | River Flood Warning | GID | Rooks | 14 hr |
| May 23, 4:33 AM CDT | Flash Flood Watch | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 24 hr |
| May 23, 5:17 AM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks | 25 min |
| May 23, 5:46 AM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 44 min |
| May 23, 6:17 AM CDT | Flash Flood Warning | GID | Phillips, Rooks, Smith | 6 hr |
| May 23, 7:18 AM CDT | Severe Thunderstorm Warning | GID | Rooks | 27 min |
| May 23, 10:14 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Osborne, Smith | 46 min |
| May 23, 12:09 PM CDT | Areal Flood Warning | GID | Phillips, Rooks, Smith | 57 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.